| Model Number |
e 411 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter received questionable elecsys estradiol iii assay results for two patient samples tested on the cobas e 411 analyzer (disk system).Sample 1:
initial analysis yielded a result of 815.9 pg/ml.Repeat analysis yielded a result of <5 pg/ml.Sample 2:
initial analysis yielded a result of >3000 pg/ml with a data flag.Repeat analysis yielded a result of <5 pg/ml.
Additional Manufacturer Narrative
The elecsys estradiol iii assay reagent lot number is 92181901 (expiration date: 31-dec-2026).The customer modified the analyzer's system date to a past date.The customer reseated a dislodged tube in the analyzer; the field service engineer subsequently replaced the tube.The investigation determined that the dislodged tube had caused the event.The investigation determined that the service actions resolved the issue.